# SDR 2006UALA00054

- Difficulty date: January 10, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 51,321 hours, 28,288 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RIGHT HORIZONTAL STAB LEADING APPROX TWO TO THREE FEET INBOARD OF TIP.  REMOVED DAMAGE & VERIFIED CONTAINMENT USING NDT. FABRICATED & INSTALLED FLUSH REPAIR REF SRM 55-10-01.
